# SDR SWAA2014121935143

- Difficulty date: November 15, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 63,187 hours, 51,164 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: 654640716
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP TRACK ATTACH LUG CORRODED.  REPAIRED ATTACH ASSEMBLY IAW EA.
